# SDR VNAA0507017

- Difficulty date: July 21, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 2,129 hours, 2,111 cycles
- Engine: Ge CF343B1
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, BEFORE FIRST FLIGHT OF THE DAY, THE CREW DISCOVERED THE SINGLE POINT FUEL CAP MISSING.  UPON FURTHER INSPECTION THE RIGHT ENGINE INLET COWL WAS FOUND DAMAGED.  AFTER INSPECTION THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSTALLED A NEW SINGLE POINT FUEL CAP AND COMPLIED WITH A TEMPORARY REPAIR TO THE RT ENGINE INLET COWL IAW BOMBARDIER REO 601R-71-61-2990.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
